# SDR DALA2025122809431

- Difficulty date: December 19, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 105,401 hours, 21,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER CARD#5331-01288-01. AT FASTENER NR 3 CRACK WAS FOUND DURING NDT INSPECTION.   REPAIRED FWD ENTRY DOOR CUTOUT AFT LOWER CORNER IAW SRM 53- 10-01-2R-1. (1359430)
